# SDR ASAA2025042557537

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,429 hours, 18,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR STICKING A LITTLE ON OPENING. GROUNDED - YES. LUBED L2 DOOR SNUBBER OPS CHECKS GOOD.
